Advertisement

Reactions Weekly

, Volume 1765, Issue 1, pp 80–80 | Cite as

Bisoprolol/glucocorticoids/methotrexate

Ischaemia of right leg, ulceration of both legs and impaired ulcer healing: case report
Case report
  • 55 Downloads

An 82-year-old woman developed ulceration of both legs during immunosuppressant treatment with methotrexate, methylprednisolone and an unspecified glucocorticoid. Additionally, she developed ischaemia of the right leg attributed to bisoprolol causing impaired ulcer healing [routes not stated; not all dosages and time to reaction onsets stated].

The woman was hospitalised in July 2016, at the age of 82 years, with the symptoms of an underlying acute circulatory failure with pitting oedema of lower limbs. In the last 10 years, she had received a long-term glucocorticoid treatment [specific drug not stated] for Sjogren syndrome. In 2014, she was hospitalised in a rheumatology department with an acute exacerbation of underlying arthralgia and myalgia. Following an initial diagnosis of unclassified arthritis, she received methotrexate 10 mg/week, which was increased to 15 mg/week along with the initiation of methylprednisolone. Six months after methotrexate initiation, in March 2016, she...

Reference

  1. Slawinski P, et al. Mixed-etiology leg ulcers in a patient on long-term glucocorticoid therapy. Reumatologia 57: 173-177, No. 3, 2019. Available from: URL: http://doi.org/10.5114/reum.2019.86429 - Poland

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations